A1 Journal article (refereed)
Simplifying Probabilistic Expressions in Causal Inference (2017)


Tikka, S., & Karvanen, J. (2017). Simplifying Probabilistic Expressions in Causal Inference. Journal of Machine Learning Research, 18, 1-30. http://jmlr.csail.mit.edu/papers/volume18/16-166/16-166.pdf


JYU authors or editors


Publication details

All authors or editors: Tikka, Santtu; Karvanen, Juha

Journal or series: Journal of Machine Learning Research

ISSN: 1532-4435

eISSN: 1533-7928

Publication year: 2017

Volume: 18

Issue number: 0

Pages range: 1-30

Article number: 36

Publisher: MIT Press

Place of Publication: Cambridge

Publication country: United States

Publication language: English

Persistent website address: http://jmlr.csail.mit.edu/papers/volume18/16-166/16-166.pdf

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/53892


Keywords: simplicity; causality; graphical symbols; graphs

Free keywords: simplification; probabilistic expression; causal inference; graphical model; graph theory


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 3


Last updated on 2021-10-06 at 12:51